# SDR IPXA2021061470506

- Difficulty date: May 21, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23866
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RT WING ACCESS PANEL 616ET GOUGE AT UPPER FWD SURFACE.REMOVED,FABRICATED AND REPLACED GOUGED PANEL(SKIN) IAW SRM 51-35-01 AND 51-31-01 (MINOR).
